It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-30-2008, 12:34 AM   #1
Newbie
(female)
 
Join Date: Mar 2008
Location: Australia
Posts: 3
fairyfloss HB User
Question Iron injection - staining of skin!!

I have recently received intramuscular iron injections which can result in staining of the skin if not done properly. Well, my last one wasn't done properly and i now have a rust coloured group of spots at the site of injection. Will these EVER go away or will i have them forever? I'm currently cursing that doctor/nurse (or whatever he was) in my mind...

Anyone with experience?!

 
Sponsors Lightbulb
   
Old 03-30-2008, 09:58 AM   #2
Senior Veteran
(female)
 
FLFLOWERGIRL's Avatar
 
Join Date: May 2007
Location: FL
Posts: 2,383
FLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB UserFLFLOWERGIRL HB User
Re: Iron injection - staining of skin!!

fairyfloss--This would most likely be different for everyone. Some doctors say that they are there forever while others say that they will fade. Other people have been here is in the past asking this same question as you. If it's not too bad perhaps it will fade with time. Best of luck to you. FLFLOWERGIRL

 
Sponsors Lightbulb
   
Old 03-30-2008, 09:20 PM   #3
Newbie
(female)
 
Join Date: Mar 2008
Location: Australia
Posts: 3
fairyfloss HB User
Re: Iron injection - staining of skin!!

Thanks for the reply flflowergirl!
At least it's in a spot you don't normally show people. The hub said my health is more important (and the baby's, as I'm pregnant) so he isn't bothered, and i agree in that sense, it had to be done. It just feels unnecessary knowing it's just a blunder from a careless doctor! But I'm crossing my fingers and toes that it WILL fade!

 
Old 05-03-2008, 08:35 PM   #4
Junior Member
(female)
 
Join Date: Feb 2007
Location: Columbus, indiana, usa
Posts: 19
ChickyChat HB User
Re: Iron injection - staining of skin!!

I have two big iron injection stains on my hip that really tick me off. You can put these injections in an IV and not risk the stains at all. I have had these stains now for a year and a half, and they have just started to fade only a little.

I went to a Dr not too long ago and he got a horrible look on his face and asked me where my 'bruises' came from. He was happy when I said stains from iron injections.

I hear these use this same ingredient for Tattoo ink!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!